`a`
Evolution Equations and Control Theory (EECT)
 

Optimal control of advective direction in reaction-diffusion population models
Pages: 81 - 107, Issue 1, June 2012

doi:10.3934/eect.2012.1.81      Abstract        References        Full text (809.3K)           Related Articles

Heather Finotti - 1400 Kenesaw Ave, 31F, Knoxville, TN 37132, United States (email)
Suzanne Lenhart - Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States (email)
Tuoc Van Phan - Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States (email)

1 F. Belgacem and C. Cosner, The effects of dispersal along environmental gradients on the dynamics of populations in heterogeneous environments, Canad. Appl. Math. Quart., 3 (1995), 379-397.       
2 H. Brezis, "Functional Analysis, Sobolev Spaces and Partial Differential Equations," Universitext, Springer, New York, 2011.       
3 R. S. Cantrell and C. Cosner, Diffusive logistic equations with indefinite weights: Population models in a disrupted environments, Proc. Roy. Soc. Edinburgh Sect. A, 112 (1989), 293-318.       
4 R. S. Cantrell and C. Cosner, The effects of spatial heterogeneity in population dynamics, J. Math. Biol., 29 (1991), 315-338.       
5 R. S. Cantrell, C. Cosner and Y. Lou, Advection-mediated coexistence of competing species, Proc. Roy. Soc. Edinb. Sect A, 137 (2007), 497-518.       
6 R. S. Cantrell, C. Cosner and Y. Lou, Approximating the ideal free distribution via reaction-diffusion-advection equations, J. Differential Equations, 245 (2008), 3687-3703.       
7 R. S. Cantrell, C. Cosner and Y. Lou, Evolution of dispersal and ideal free distribution, Math. Bios. Eng., 7 (2010), 17-36.       
8 X. F. Chen and Y. Lou, Principal eigenvalue and eigenfunction of elliptic operator with large convection and its application to a competition model, Indiana Univ. Math. J., 57 (2008), 627-658.       
9 C. Cosner and Y. Lou, Does movement toward better environments always benefit a population?, J. Math. Anal. Appl., 277 (2003), 489-503.       
10 W. Ding, H. Finotti, S. Lenhart, Y. Lou and Q. Ye, Optimal control of growth coefficient on a steady-state population model, Nonlinear Anal. Real World Appl., 11 (2010), 688-704.       
11 L. C. Evans, "Partial Differential Equations," 2nd edition, Graduate Studies in Mathematics, 19, American Mathematical Society, Providence, RI, 2010.       
12 E. E. Holmes, M. A. Lewis, J. E. Banks and R. R. Veit, Partial differential equations in ecology: Spatial interactions and population dynamics, Ecology, 75 (1994), 17-29.
13 P. Kareiva, Population dynamics in spatially complex environments: Theory and data, Phil. Trans. Riy. Soc. London Ser. B, 330 (1987), 175-190.
14 M. Kot, "Elements of Mathematical Ecology," Cambridge University Press, Cambridge, 2001.       
15 K.-Y. Lam, Concentration phenomena of a semilinear elliptic equation with large advection in an ecological model, J. Diff. Eqns., 250 (2011), 161-181.       
16 K.-Y. Lam and W.-M. Ni, Limiting profiles of semilinear elliptic equations with large advection in population dynamics, Discrete Contin. Dyn. Syst. Series A, 28 (2010), 1051-1067.       
17 S. Lenhart and T. J. Workman, "Optimal Control Applied to Biological Models," Chapman & Hall/CRC Mathematical and Computational Biology Series, Chapman & Hall/CRC, Boca Raton, FL, 2007.       
18 X. J. Li and J. M. Yong, "Optimal Control Theory for Infinite-Dimensional Systems," Systems & Control: Foundations & Applications, Birkhäuser Boston, Inc., Boston, MA, 1995.       
19 J.-L. Lions, "Optimal Control Systems Governed by Partial Differential Equations," Die Grundlehren der mathematischen Wissenschaften, Band 170, Springer-Verlag, New York-Berlin, 1971.       
20 O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasilinear Equations of Parabolic Type," Translation of Mathematical Monographs, 23, AMS, Providence, RI, 1967.       
21 J. D. Murray, "Mathematical Biology. II. Spatial Models and Biomedical Applications," Third edition, Interdisciplinary Applied Mathematics, 18, Springer-Verlag, New York, 2003.       
22 J. D. Murray and R. P. Sperb, Minimum domains for spatial patterns in a class of reaction-diffusion equations, J. Math. Biol., 18 (1983), 169-184.       
23 A. Okubo and S. A. Levin, "Diffusion and Ecological Problems: Modern Perspectives," Second edition, Interdisciplinary Applied Mathematics, 14, Springer-Verlag, New York, 2001.       
24 J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl. (4), 146 (1987), 65-96.       

Go to top